# SDR DALA1103559855

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 180, BL 0, RBL 45, FLOORBEAM REQUIRE REMOVAL FAB REINSTALL IAW CUSTOMER.  REMOVED, FABRICATED, & INSTALLED NEW FLOORBEAM IAW SRM 51-10-3, 51-30-5.
